# SDR EIAA9560

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 68,059 hours
- Stage of operation: LD
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

CYQX - OVERTEMP NR 1 ENGINE, APPROX 1150 CELSIUS FOR 5 TO 10 SECONDS, SHUTDOWN ENGINE DURING LANDING.  ACCOMPLISHED OVERTEMP INSPECTION PER B747 MM 72-00-00 PAGE 601, BORESCOPED HPT, LPT, COMBUSTION CHAMBER, NGV NO DEFECTS NOTED, VISUALLY INSPECTED ENGINE EXTERNALLY, INTAKE AND EXHAUST, NO DEFECTS NOTED.  PERFORMED FULL POWER RUN.  ALL PARAMETERS WITHIN LIMITS.  (M)
